MAUDE Adverse Event Report: CREAGH MEDICAL LTD DYNAMIS HP; PTA CATHETER

CREAGH MEDICAL LTD DYNAMIS HP; PTA CATHETER
Model Number UHP7584
Medical Device Problem Codes Retraction Problem (1536); Mechanical Jam (2983)
Health Effect - Clinical Codes Physical Entrapment (2327); Foreign Body In Patient (2687)
Date of Event 08/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User reports they had a balloon rupture as it was being inflated and while removing the balloon got stuck in the patient.The balloon was unable to be retrieved.Some other issues include running them over the wire and them being resistant.The unit was returned to the manufacturer without any accompanying event description, subsequent inquiries by the manufacturer established details of the malfunction.
 
Event or Problem Description
The user reports they had a balloon rupture as it was being inflated and while removing the balloon got stuck in the patient.The balloon was unable to be retrieved.Some other issues include running them over the wire and them being resistant.
 
Event or Problem Description
Follow up report for (b)(6), mfr.Report #: 3005994106-2019-00010.
 
Additional Manufacturer Narrative
Follow up report to provided information not known at the time of original submission, such as investigation type, findings, and conclusion.

Brand Name
DYNAMIS HP
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD
ida business park
ballinasloe, H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD
ida business park
ballinasloe, H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
shane costello
ida business park
ballinasloe, H53 K-8P4
EI   H53 K8P4
MDR Report Key9346031
Report Number3005994106-2019-00010
Device Sequence Number18999667
Product Code LIT
UDI-Device Identifier05391525783208
UDI-Public05391525783208
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K102645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2021
Device Model NumberUHP7584
Device Catalogue NumberUHP7584
Device Lot Number21800423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer09/16/2019
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown